Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 734, NWS Norman, OK

August 24, 2016Jackson County, Kiowa County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 24, 2016, 7:42 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2016, 7:42 PM CDT (00:42 UTC)
Expired
Aug 24, 2016, 8:30 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 39 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS54 KOUN 250042
SVROUN
OKC065-075-141-250130-
/O.NEW.KOUN.SV.W.0734.160825T0042Z-160825T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  EAST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNYDER.
  ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF HUMPHREYS.
  THE STORMS WERE MOVING NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SNYDER...TIPTON...MOUNTAIN PARK...ROOSEVELT...
  HEADRICK AND TOM STEED RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3489 9909 3480 9882 3468 9882 3448 9912
      3454 9924
TIME...MOT...LOC 0041Z 231DEG 27KT 3455 9918 3466 9897 

HAIL...1.00IN
WIND...70MPH
 
$$

..SPEG.
2 follow-up statements
323 
WWUS54 KOUN 250054
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT WED AUG 24 2016

OKC065-075-141-250130-
/O.CON.KOUN.SV.W.0734.000000T0000Z-160825T0130Z/
KIOWA OK-JACKSON OK-TILLMAN OK-
754 PM CDT WED AUG 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL KIOWA...EAST CENTRAL JACKSON AND NORTHWESTERN
TILLMAN COUNTIES...

AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEADRICK...
MOVING NORTHEAST AT 20 MPH. THE INITIAL SEVERE STORM NEAR SNYDER HAS
WEAKENED BUT STILL MAY PRODUCE STRONG WINDS.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...ROOSEVELT...
HEADRICK AND TOM STEED RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3489 9909 3480 9882 3468 9882 3453 9909
      3458 9921
TIME...MOT...LOC 0053Z 220DEG 18KT 3460 9913 

HAIL...1.00IN
WIND...70MPH
 
$$

..SPEG.
598 
WWUS54 KOUN 250122
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT WED AUG 24 2016

OKC065-141-250129-
/O.CAN.KOUN.SV.W.0734.000000T0000Z-160825T0130Z/
JACKSON OK-TILLMAN OK-
822 PM CDT WED AUG 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON AND
NORTHWESTERN TILLMAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
KIOWA COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED FOR JACKSON
AND TILLMAN COUNTIES. HOWEVER... OTHER THUNDERSTORMS PERSIST IN
THESE AREAS THAT MAY BE CAPABLE OF SMALL HAIL AND GUSTY WINDS.

LAT...LON 3480 9882 3466 9897 3472 9906 3486 9899
TIME...MOT...LOC 0119Z 221DEG 25KT 3473 9896 

$$

OKC075-250130-
/O.CON.KOUN.SV.W.0734.000000T0000Z-160825T0130Z/
KIOWA OK-
822 PM CDT WED AUG 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL KIOWA COUNTY...

AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNTAIN
PARK... MOVING NORTHEAST AT 30 MPH. THE STORM HAS WEAKENED
SIGNIFICANTLY AND NO LONGER APPEARS CAPABLE OF PRODUCING SIGNIFICANT
HAIL. HOWEVER... STRONG WINDS WILL STILL BE POSSIBLE AS THIS STORM
WEAKENS. THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE
AT 830 PM.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN PARK AND TOM STEED RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3480 9882 3466 9897 3472 9906 3486 9899
TIME...MOT...LOC 0119Z 221DEG 25KT 3473 9896 

HAIL...<.75IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:13 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Aug 24, 3:13 PM CDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Norman OK
313 PM CDT WED AUG 24 2016

.DISCUSSION...
Convective inhibition and lack of focus will be the main limiting
factors for storm development this afternoon and evening. These
features will be least effective over the northwest half of
Oklahoma, and this is where we have 20 to 30% probabilities of
rainfall for this evening and tonight. Any storms that do form
will have sufficient instability available to generate marginal
severe weather. Relatively slow movement and high levels of
moisture availability will also provide some risk of flooding.

A weak front will provide more focus tomorrow, and continuing
instability with weaker inhibition suggests somewhat higher
chances for rain/storms tomorrow afternoon and evening.

By Friday, ever-weakening wind shear will limit the ability of
storms to organize, but there will still be instability available.

For the remainder of the forecast period, the upper-level flow
will not change much, and rainfall will be highly dependent on
small-scale features that are not really predictable this far out.

A tropical system is forecast to develop in the western Atlantic
over the next few days. Based on the last several medium-range
model runs, it appears improbable that the system will
significantly affect Oklahoma or north Texas, but we will continue
to monitor the system in case there are any meaningful changes in
its progress.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  93  70  90 /  20  20  20  30
Hobart OK         70  92  68  91 /  30  20  30  10
Wichita Falls TX  72  94  71  92 /  10  10  10  20
Gage OK           66  86  64  88 /  60  50  60  20
Ponca City OK     72  90  68  88 /  30  40  50  30
Durant OK         73  94  73  89 /   0  10  10  50

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/23
Hazardous weather outlook, Aug 24, 11:50 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT WED AUG 24 2016

OKZ004>048-050>052-TXZ083>090-251300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
FAR NORTHERN OKLAHOMA THIS AFTERNOON AND EVENING.

LOCATION...
THE SLIGHT RISK EXISTS NORTH OF A LINE FROM BURLINGTON TO LAMONT
TO NORTH OF PONCA CITY. A MARGINAL RISK SURROUNDS THE SLIGHT RISK,
AND EXISTS NORTH OF A LINE FROM HOLLIS TO WEATHERFORD TO
KINGFISHER TO PERRY.

TIMING...
THE GREATEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE FROM
AROUND 5 PM TO 10 PM.

IMPACTS...
DAMAGING WIND GUSTS... LOCALLY HEAVY RAINFALL... FREQUENT
LIGHTNING... AND HAIL TO THE SIZE OF QUARTERS.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO
LATE AFTERNOON ACROSS PORTIONS OF WESTERN AND NORTHERN OKLAHOMA. A
FEW STORMS MAY BECOME STRONG TO SEVERE THROUGH THE EVENING HOURS.
THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL...
FREQUENT LIGHTNING... DAMAGING WIND GUSTS... AND HAIL TO THE SIZE
OF QUARTERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THERE WILL BE A DAILY CHANCE OF THUNDERSTORMS THURSDAY THROUGH
NEXT TUESDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON
THURSDAY ACROSS NORTHERN AND WESTERN OKLAHOMA...IN ASSOCIATION
WITH A NEARBY COLD FRONT. THE PRIMARY HAZARDS WILL BE DAMAGING
WIND GUSTS AND LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/KURTZ

In the hours before

Local storm report, Aug 24, 6:47 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     4 SSE BLACKWELL         36.75N 97.25W
08/24/2016  M61 MPH          KAY                OK   MESONET

&&

MDAY
Local storm report, Aug 24, 7:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 N WAUKOMIS            36.30N 97.91W
08/24/2016                   GARFIELD           OK   EMERGENCY MNGR

            UTILITY POLES AND LINES REPORTED DOWNED ON BOTH OAKWOOD
            ROAD AND US-81 BETWEEN WAUKOMIS AND VANCE AFB. AT LEAST
            15 TO 20 POLES WERE SNAPPED OR DOWNED. LAHOMA AND
            DRUMMOND WERE REPORTED OUT OF POWER.

&&

MDAY
Special weather statement, Aug 24, 7:13 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT WED AUG 24 2016

TXZ083-084-250045-
HARDEMAN TX-FOARD TX-
713 PM CDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARDEMAN AND CENTRAL
FOARD COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
CROWELL...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3390 9982 3401 9999 3434 9977 3418 9951
TIME...MOT...LOC 0011Z 216DEG 24KT 3402 9986

..SPEG.
Local storm report, Aug 24, 7:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND GST     3 W TIPTON              34.50N 99.19W
08/24/2016  M58 MPH          TILLMAN            OK   EMERGENCY MNGR

            ALSO NICKEL SIZE HAIL AND TORRENTIAL RAIN.

&&

MDAY
Local storm report, Aug 24, 7:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     8 E NEWKIRK             36.88N 96.91W
08/24/2016  M59 MPH          KAY                OK   MESONET

&&

MDAY
Special weather statement, Aug 24, 7:42 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT WED AUG 24 2016

OKZ007-008-250115-
GRANT OK-KAY OK-
742 PM CDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT AND WESTERN KAY
COUNTIES UNTIL 815 PM CDT...

AT 739 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF BLACKWELL TO 3 MILES NORTHEAST OF LAMONT TO 4 MILES
NORTHEAST OF HUNTER...MOVING NORTH AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 212 AND 236.

LAT...LON 3700 9702 3682 9705 3659 9746 3660 9763
      3678 9756 3700 9750
TIME...MOT...LOC 0039Z 201DEG 27KT 3686 9727 3673 9752 3660 9760

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:10 PM CDTSevere Thunderstorm WarningOUNKay20 min
Aug 24, 7:21 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman39 min
Aug 24, 7:42 PM CDTSpecial Weather StatementOUNKay33 min
Aug 24, 7:56 PM CDTSpecial Weather StatementOUNGarfield34 min
Aug 24, 8:17 PM CDTSpecial Weather StatementOUNKay28 min
Aug 24, 8:28 PM CDTSpecial Weather StatementOUNJackson47 min
Aug 24, 8:49 PM CDTSpecial Weather StatementOUNGreer26 min
Aug 24, 9:04 PM CDTSpecial Weather StatementOUNKiowa26 min
Aug 24, 9:36 PM CDTSpecial Weather StatementOUNKay39 min
Aug 24, 10:15 PM CDTAreal Flood AdvisoryOUNKay2 hr
Aug 24, 10:31 PM CDTSpecial Weather StatementOUNKay29 min
Aug 25, 9:45 AM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more21 hr
Aug 25, 2:56 PM CDTSpecial Weather StatementOUNOklahoma34 min
Aug 25, 3:19 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma24 min
Aug 25, 3:21 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma114 min
Aug 25, 3:33 PM CDTSpecial Weather StatementOUNPayne27 min
Aug 25, 3:38 PM CDTSpecial Weather StatementOUNRoger Mills22 min
Aug 25, 3:39 PM CDTSevere Thunderstorm WarningOUNPayne36 min
Aug 25, 3:41 PM CDTSpecial Weather StatementOUNOklahoma34 min
Aug 25, 3:44 PM CDTSpecial Weather StatementOUNOklahoma31 min
Aug 25, 3:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Aug 25, 3:47 PM CDTSpecial Weather StatementOUNBeckham28 min
Aug 25, 4:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Aug 25, 4:07 PM CDTSevere Thunderstorm WarningOUNPayne22 min
Aug 25, 4:13 PM CDTSevere Thunderstorm WarningOUNCuster, Roger Mills47 min
Aug 25, 4:26 PM CDTTornado WarningOUNBeckham, Custer, Roger Mills34 min
Aug 25, 4:40 PM CDTSpecial Weather StatementOUNHarmon65 min
Aug 25, 4:50 PM CDTAreal Flood AdvisoryOUNCuster, Dewey, Roger Mills3 hr
Aug 25, 4:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon67 min
Aug 25, 4:54 PM CDTSpecial Weather StatementOUNCuster36 min
Aug 25, 4:55 PM CDTTornado WarningOUNCuster, Dewey35 min
Aug 25, 4:57 PM CDTTornado WarningOUNCuster33 min
Aug 25, 5:03 PM CDTSevere Thunderstorm WarningOUNCuster, Washita42 min
Aug 25, 5:04 PM CDTSpecial Weather StatementOUNBlaine26 min
Aug 25, 5:14 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Aug 25, 5:15 PM CDTSpecial Weather StatementOUNLogan30 min
Aug 25, 5:21 PM CDTSpecial Weather StatementOUNBeckham24 min
Aug 25, 5:28 PM CDTSevere Thunderstorm WarningOUNCuster32 min
Aug 25, 5:30 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills27 min
Aug 25, 5:37 PM CDTSevere Thunderstorm WarningOUNCuster53 min
Aug 25, 5:40 PM CDTSpecial Weather StatementOUNBlaine20 min
Aug 25, 5:44 PM CDTSpecial Weather StatementOUNLogan16 min
Aug 25, 5:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major40 min
Aug 25, 5:57 PM CDTSevere Thunderstorm WarningOUNDewey33 min
Aug 25, 5:59 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
Aug 25, 6:05 PM CDTSpecial Weather StatementOUNBeckham25 min
Aug 25, 6:26 PM CDTSevere Thunderstorm WarningOUNBlaine49 min
Aug 25, 6:31 PM CDTSevere Thunderstorm WarningOUNPayne44 min
Aug 25, 6:34 PM CDTSpecial Weather StatementOUNWashita26 min
Aug 25, 6:40 PM CDTSevere Thunderstorm WarningOUNNoble35 min
Aug 25, 6:45 PM CDTSevere Thunderstorm WarningOUNCuster, Washita45 min
Aug 25, 6:55 PM CDTSpecial Weather StatementOUNMajor35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.